# SDR VNAA2014032300015

- Difficulty date: March 23, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 25,129 hours, 25,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE RT FORWARD CABIN WINDOW SKIN CRACKED.  THE AREA WAS INSPECTED AND REPAIRED USING AMM.  AIRCRAFT WAS RELEASED FOR SERVICE.
